Structure of Solutions of Nonlinear Partial Differential Equations of G¥'erard-Tahara Type

Hidetoshi TAHARA, Hiroshi YAMAZAWA

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)339-373
JournalPUBLICATIONS OF RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES
Volume41
Publication statusPublished - 2005 Jul 1

Cite this

@article{7512ecec2b214261b9e7351e213a1e73,
title = "Structure of Solutions of Nonlinear Partial Differential Equations of G¥'erard-Tahara Type",
author = "Hidetoshi TAHARA and Hiroshi YAMAZAWA",
year = "2005",
month = "7",
day = "1",
language = "English",
volume = "41",
pages = "339--373",
journal = "PUBLICATIONS OF RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES",

}

TY - JOUR

T1 - Structure of Solutions of Nonlinear Partial Differential Equations of G¥'erard-Tahara Type

AU - TAHARA, Hidetoshi

AU - YAMAZAWA, Hiroshi

PY - 2005/7/1

Y1 - 2005/7/1

M3 - Article

VL - 41

SP - 339

EP - 373

JO - PUBLICATIONS OF RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES

JF - PUBLICATIONS OF RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES

ER -